LilySlim - Weight loss

Monday, March 19, 2012

My Nemesis...

Yep, this little bitty pill is causing me so much trouble. It's my thyroid pill, that I have to take first thing in the morning, on and empty stomach. Okay, well first thing in the morning, I have trouble getting water down, but lately, I've been even more tight than usual in the morning. I have gotten stuck on this little pill 3 times in a week and thrown it up. But then, what do you do after that? I don't know if some of it may have gone down, I don't want to take another one. I wait for about 30 minutes before I give in and go throw up. It's frustrating and so...I'm more nervous than usual about taking the pill in the morning, which in turn leads to more tightness, you get the picture...it's frustrating. My doctor says to take the pill on an empty stomach and take it with plenty of water. Here is my compromise. I break the pill in half, take a tiny, tiny sip of water, I wait ten minutes, then take the other half, then wait ten more minutes, then drink a cup of warm water. If all that goes down, then I drink another cup of water and wait thirty minutes and have my coffee. It's really getting on my nerves. I take a few pills during the day, all of which are much bigger than that one, all of which don't present a problem for me. Oy!

My weekend went well, still no drinking. I have been having a delicious mocktail instead, I have sparkling water, lime and diet cranberry juice cocktail. It's refreshing and I have it in a fancy glass and don't feel like I'm missing out on anything. Still, my weight is hanging at the same spot. I would like to see some downward trending, but no such luck, yet.

Friday my son had a track meet and placed 1st in the 300 Hurdles and 3rd in the 110 Hurdles, it was very exciting, he gets his athletic abilities from...Hell, I don't know where? His Dad is the least athletic man on the planet and I am good at watching sporting events and eating at the concession stand, does that count for anything?

I hope you all have a great week and for those of you still fighting the cold, it's HOT down South and it's only gonna get worse, but it's beautiful, tomorrow I'll post some pics of my Hubby's fabulous flowers and shrubs, all a bloom!

Big Hugs!
T

9 comments:

vickyd said...

I also take thyroid meds and I can't imagine being so tight that I can't get it down (they are so small)! One thing I can suggest is to take it at night before you go to bed...I know several people who do that at their doctor's suggestion.

Michelle said...

I hope this gets better for you:-)

Chris said...

Tessie, I take my thyroid pill with my hot tea in the mornings - the warmth seems to help. In any case, I do hope it gets better for you, and congratulations on your son's achievements - way to go!!

Gilly said...

Dude! If you can't swallow that teeny little thing, you are too tight! Not judging, just saying. Babe, I swallow pills 5x the size of that first thing in the am (glucosamine is a freakin horse pill!). Why so tight, angel? That must be torture for you!

Beth Ann said...

Is there a reason you can't take it at night or in the afternoon when you are looser? But that does seem really tight not to be able to get that down. :(

Lonicera said...

I have similar problems with my statin pill - but at night. Wild horses wouldn't get me to take so much as a sip of water till after 9.30... Hope I never need thyroid pills!
Caroline

FitBy40 said...

I was going to suggest taking it with hot or warm water but it looks like you're already trying that.
That stinks. I'm way tight in the mornings too so I feel your pain!

Sandy said...

You should maybe talk to your pharmacist about changing the time that you take it til the evening. There is newer research that shows nighttime can be just as effective. Here a link I found. http://thyroid.about.com/od/thyroiddrugstreatments/a/bedtime.htm although I didn't read the research articles. The bonus is that you would have to be food free for 2-3 hours before taking it and you should also take it at the same time each night.

I think you are missing some of the drug. You can also ask if it can be crushed, which also might help. Some drugs shouldn't be crushed but some can. It would be much easier to take that way.

Hope it gets straightened out because maybe it will boost the weight loss.

Sam said...

Terrible to think something so small causes so much trouble!!!